MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 CORAIL2 LAT COXA VARA SIZE 13; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM

DEPUY FRANCE SAS - 3003895575 CORAIL2 LAT COXA VARA SIZE 13; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Model Number 3L93713
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision of a corail stem right side because of fracture at neck area.A cementless hip tep was implanted on (b)(6) 2019.At early may, the patient underwent a revision with head and inlay change because of an early infection.While lifting an object weighing 15 kg, the patient experienced acute pain in the hip and inability to bear weight.The diagnostics performed showed a complete fracture of the prosthesis in the neck region.After preparation, surgical revision via transfemoral approach with prosthesis replacement was performed.Doi: (b)(6) -2019.Dor: (b)(6) 2021.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative:  added: b5, d10.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected: d3, g1.
 
Event or Problem Description
Additional information indicated that the fracture of the stem was the reason for revision.Affected side was right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : examination of the returned device and provided images confirmed the reported event.This device was manufactured on 13-dec-2018.Depuy considers the investigation closed.Should additional info be received, the investigation will be re-opened as necessary.Device history lot : 1) quantity manufactured: (b)(4).2) date of manufacture: 13-dec-2018, 3) any anomalies or deviations identified in dhr: none, 4) expiry date: 30-nov-2023, 5) ifu reference: 78409455.

Brand Name
CORAIL2 LAT COXA VARA SIZE 13
Common Device Name
CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key11696186
Report Number1818910-2021-08319
Device Sequence Number3014838
Product Code LZO
UDI-Device Identifier10603295168904
UDI-Public10603295168904
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K190344
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3L93713
Device Catalogue Number3L93713
Device Lot Number5332252
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/11/2021
Initial Date Received by Manufacturer 04/04/2021
Supplement Date Received by Manufacturer05/05/2021
06/11/2021
07/27/2021
Initial Report FDA Received Date04/20/2021
Supplement Report FDA Received Date05/17/2021
06/24/2021
07/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX NEUT 36IDX58OD; CORAIL2 LAT COXA VARA SIZE 13; DLT TS CER HD 12/14 36MM +8.5; PINNACLE 100 ACET CUP 58MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient Weight92